Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The classification of free actions of cyclic groups of odd order on homotopy spheres


Authors: William Browder, Ted Petrie and C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 77 (1971), 455-459
MSC (1970): Primary 57D65, 57E05; Secondary 20C10
DOI: https://doi.org/10.1090/S0002-9904-1971-12736-2
MathSciNet review: 0279826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245. MR 236952
  • 2. W. Browder, Free Z, Proc. Georgia Topology Conference (to appear).
  • 3. R. Lee, Piecewise linear classification of some free ZS4k+8, Michigan Math. J. 17 (1970), 149-160. MR 261610
  • 4. R. Lee, On the Wall group L(to appear).
  • 5. S. Lopez de Medrano, Some results on involutions of homotopy spheres, Proc. Conference Transformation Groups (New Orleans, La., 1967) Springer-Verlag, New York, 1968, pp. 167-174; Thesis, Princeton University, Princeton, N. J., 1968. MR 253349
  • 6. J. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426. MR 33 #4922. MR 196736
  • 7. T. Petrie, The Atiyah-Singer invariant, the Wall groups L-1, Ann. of Math. (2) 92 (1970), 174-187. MR 319216
  • 8. T. Petrie, Representation theory, surgery, and free actions of finite groups on varieties and homotopy spheres, Proc. Conference in Honor of N. Steenrod, Springer-Verlag, New York (to appear). MR 279828
  • 9. D. Sullivan, Triangulating homotopy equivalences, Thesis, Princeton University, Princeton, N. J., 1966.
  • 10. D. Sullivan, Geometric topology, M.I.T. Press, Cambridge, Mass., 1970 (lecture notes).
  • 11. C. T. C. Wall, Free piecewise-linear involutions on spheres, Bull. Amer. Math. Soc. 74 (1968), 554-558. MR 222905
  • 12. C. T. C. Wall, Surgery of compact manifolds, Academic Press, New York (to appear). MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 57E05, 20C10

Retrieve articles in all journals with MSC (1970): 57D65, 57E05, 20C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12736-2

American Mathematical Society